El-Dib, Yusry, Mady, Amail. (1397). Nonlinear stability of rotating two superposed magnetized fluids with the technique of the homotopy perturbation. , 49(2), 261-273. doi: 10.22059/jcamech.2018.267205.332
Yusry El-Dib; Amail Mady. "Nonlinear stability of rotating two superposed magnetized fluids with the technique of the homotopy perturbation". , 49, 2, 1397, 261-273. doi: 10.22059/jcamech.2018.267205.332
El-Dib, Yusry, Mady, Amail. (1397). 'Nonlinear stability of rotating two superposed magnetized fluids with the technique of the homotopy perturbation', , 49(2), pp. 261-273. doi: 10.22059/jcamech.2018.267205.332
El-Dib, Yusry, Mady, Amail. Nonlinear stability of rotating two superposed magnetized fluids with the technique of the homotopy perturbation. , 1397; 49(2): 261-273. doi: 10.22059/jcamech.2018.267205.332


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.